MAUDE Adverse Event Report: CP MEDICAL VISORB SWIFT; POLYGLYCOLIC ACID SYNTHETIC ABSORBABLE SUTURE

CP MEDICAL VISORB SWIFT; POLYGLYCOLIC ACID SYNTHETIC ABSORBABLE SUTURE
Model Number VQ535-HUF
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the needle detached from pga suture after initial pass through tissue.There was no indication of the patient experiencing an adverse event.The suture involved came from lot# 180108-63.

Brand Name
VISORB SWIFT
Common Device Name
POLYGLYCOLIC ACID SYNTHETIC ABSORBABLE SUTURE
Manufacturer (Section D)
CP MEDICAL
1775 corporate dr
ste 150
norcross GA 30093
MDR Report Key8298485
Report Number3012164473-2019-00013
Device Sequence Number13857909
Product Code GAM
UDI-Device Identifier10889950001452
UDI-Public10889950001452
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K023710
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model NumberVQ535-HUF
Device Catalogue NumberVQ535-HUF
Device Lot Number180108-63
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2019
Initial Report FDA Received Date02/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1